# SDR 96ZZZM711

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbond
- Location: Bs 967
- Part time: 58,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION BY ULTRASONIC FOUND SKIN AND DOUBLER DISBOND LOCATED AT FUSELAGE SKIN MEASURING 3 INCHES BY 4 INCHES AT STATION 967 ABOVE STRINGER 5L.  INSTALLED FIELD RIVETS AS PER SRM 53-30-3 FIG 17.  (M)
